# SDR VNAA202304061112

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15365
- Aircraft time: 17,983 hours, 16,235 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12Â€? SCRATCH WITH A MAX DEPTH OF .002Â€? IN THE LEADING EDGE OF THE #2 RH SLAT LEADING EDGE SKIN. PERMANENT REPAIR WAS C/W PER REO 690-57-42-972 INSTRUCTIONS.
